RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1040–1042 (Mi dan37063)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

Criteria of irreducibility and discrete decomposability of a homogeneous representation of a locally compact group

M. A. Naimark

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (401 kB)

Bibliographic databases:
UDC: 517.512.2
Presented: П. С. Новиков
Received: 15.12.1971

Citation: M. A. Naimark, “Criteria of irreducibility and discrete decomposability of a homogeneous representation of a locally compact group”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1040–1042

Citation in format AMSBIB
\Bibitem{Nai72}
\by M.~A.~Naimark
\paper Criteria of irreducibility and discrete decomposability of a homogeneous representation of a locally compact group
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1040--1042
\mathnet{http://mi.mathnet.ru/dan37063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0311835}
\zmath{https://zbmath.org/?q=an:0262.22007}


Linking options:
  • http://mi.mathnet.ru/eng/dan37063
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Naimark, “Homogeneous and quasi-homogeneous representations of a locally compact group”, Math. USSR-Izv., 6:5 (1972), 1009–1036  mathnet  crossref  mathscinet  zmath
    2. M. A. Naimark, “A criterion for the decomposability of a homogeneous representation of a locally compact group into a direct integral of its irreducible representations”, Math. USSR-Izv., 10:3 (1976), 515–533  mathnet  crossref  mathscinet  zmath
    3. I. M. Gel'fand, M. I. Graev, D. P. Zhelobenko, R. S. Ismagilov, M. G. Krein, L. D. Kudryavtsev, S. M. Nikol'skii, A. Ya. Helemskii, A. V. Strauss, “Mark Aronovich Naimark (obituary)”, Russian Math. Surveys, 35:4 (1980), 157–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:49
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020